Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Thyroid, anemic. Doctor given Ivermectin, thyroxine. Fatique. Consult specialist?

Sir,
it is my wife who is having problems.She has thyroid,for which she is taking thyroxine i00mg.That apart,she is anaemic
& is probably suffering from filaria.We were in Patna & therein the doctor gave her ivermectin (iverin,ivermectol etc),albendazol & sometimes banocide.Coming to Bhopal ,i am not able find a doctor who can deal with her problem.Now everytime she takes ivermectin ,she feels better & energetic.But again after some days,she feels tired,overcome with fatigue. I donot know what to do.Can you suggest me a way out ?Or any specialty centre? or some tropical research centre wherein her disease can be effectively treated ? I shall be very thankful.
I have to stop today because have not brought my visa card.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
You can take her to All india Institute of Medical Science (AIIMS) , Bhopal.
Take Care
Regards
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor